# SDR DALA2025040302529

- Difficulty date: March 31, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 91,915 hours, 23,955 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 MCD L2 WILL NOT CLOSE CORRECTLY. CORRECTIVE ACTION: READJUSTED 2L PASSENGER DOOR KNUCLE BUSTER MACHANISM PER B757 AMM 25-11. OPS TEST OK. (6912420)
